# SDR DALA2025031501995

- Difficulty date: March 14, 2025
- Submitted: March 16, 2025
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 94,663 hours, 44,762 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3226 DISC: L2 AND R1 DOOR ASSIST PSI LOW. C/A: SERVICED BOTH DOOR ASSIST REF A320 AMM 52-10. (LP: 6825932)
